| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Work order search: one similar complaint was found within associated lots.Claim# (b)(4).Claim# (b)(4).
Event or Problem Description
The reporter indicated that 13.2mm vticm513.2 implantable collamer lens of a -7.0/1.5/087 (sphere/cylinder/axis) tore/broke during loading while advancing on (b)(6) 2023.The lens was not implanted.On (b)(6) 2023, a replacement lens was implanted into the patient's left eye (os).Cause of the event was the device.Reportedly, "cartridge/injector defective," and "see (b)(4) - both primary and b/u lenses for os were destroyed by defective injector/cartridge.A 3rd lens was ordered & implanted (b)(6) 2023.".
Additional Manufacturer Narrative
D10: lioli lot# fck1702.Claim# (b)(4).